# SDR ASMF201409007

- Difficulty date: August 15, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 39,848 hours, 22,869 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 8220329001
- Part serial: 16PCTC
- Condition: Damaged
- Location: Dme
- Part time: 19,549 hours, 7,386 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT BOTH DME’S OUT OF SERVICE.  PERFORMED REVISION DETECTING A LIGHTNING STRIKE IN THE DME ANTENNA & A LIGHTNING STRIKE INSPECTION WAS PERFORMED IAW AMM 05-51-19, DETECTING BOTH DME’S TRANSCEIVERS DAMAGES, SO BOTH DME’S TRANSCEIVERS WERE REPLACED IAW AMM 34-55-11, ALL CORRECT.
